# SDR IXKA9700022

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA67D
- Condition: Inop
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR INOP.  REMOVED AND REPLACED FORWARD LAVATORY SMOKE DETECTOR PER MM 26-18-00.  (M)
